# SDR SWAA2022031473873

- Difficulty date: July 30, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; AFT FLOOR TO AFT BULKHEAD ANGLE AT WL 157; FROM RBL 23-LBL 23 AT STA 500D HAS MULTIPLE AREAS OF CORROSION / REMOVED CORROSION ON AFT BULK HEAD FLOOR ANGLE IAW SRM 51-10-02-0G-00 EVALUATED MATERIAL LOSS NO ALLOWABLE LIMITS FOUND IN SRM FOUND OUT OF LIMITS REMOVED OUT OF LIMITS ANGLE & REPLACED WITH NEW ANGLE PN 143A9485Y35 IAW BDWG 143A7902 REV - AND SRM 51-40-02-0G-0 A TAG # WN2436
